# SDR USAA2009092492618

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Bs 480 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 480 BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 480 BETWEEN S8L TO S9L IAW TYPICAL REPAIR 53-10-20E.
